On the uniqueness of the maximum of the paths of random walks

Manfred Heinz Denker, Susanne Koch

Research output: Contribution to journalArticlepeer-review

Abstract

Let ξi be i.i.d. symmetric random variables with P (ξi = 1) = frac(1, 2) and denote by Sn their partial sums. We derive the distribution of the difference in the position of the last and first maximum of the random walk Sn up to time t.

Original languageEnglish (US)
Pages (from-to)659-668
Number of pages10
JournalJournal of Statistical Planning and Inference
Volume137
Issue number3
DOIs
StatePublished - Mar 1 2007

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the uniqueness of the maximum of the paths of random walks'. Together they form a unique fingerprint.

Cite this